Diffusion in Fissured Media Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/qn59q460p

This is the publisher’s final pdf. The published article is copyrighted by the Society for Industrial and Applied Mathematics and can be found at:  http://epubs.siam.org/loi/sjmaah.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for Abstract.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Böhm, M., & Showalter, R. E. (1985). Diffusion in fissured media. SIAM Journal on Mathematical Analysis, 16(3), 500-509. doi:10.1137/0516036
Academic Affiliation
Series
Rights Statement
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-11-05T20:54:11Z No. of bitstreams: 1 ShowalterRalphMathematicsDiffusionFissuredMedia.pdf: 1259834 bytes, checksum: 229d85d2043450aadf73080cac95602f (MD5)
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-11-05T20:54:27Z (GMT) No. of bitstreams: 1 ShowalterRalphMathematicsDiffusionFissuredMedia.pdf: 1259834 bytes, checksum: 229d85d2043450aadf73080cac95602f (MD5)
  • description.provenance : Made available in DSpace on 2014-11-05T20:54:27Z (GMT). No. of bitstreams: 1 ShowalterRalphMathematicsDiffusionFissuredMedia.pdf: 1259834 bytes, checksum: 229d85d2043450aadf73080cac95602f (MD5) Previous issue date: 1985-05

Relationships

Parents:

This work has no parents.

Last modified

Downloadable Content

Download PDF

Items